MathSciNet Relay Station
MathSciNet bibliographic data
MR2515316 (2010b:47208) 47J20 (47J25 49J40)
Fan, Jianghua; Liu, Xiang; Li, Jinlu Iterative schemes for approximating solutions of generalized variational inequalities in Banach spaces. Nonlinear Anal. 70 (2009), no. 11, 3997–4007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement